# SDR AU510002085

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC631397A
- Condition: Cracked
- Location: Nr 2
- Part time: 1,044 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 CYLINDER CRACKED AND LEAKING IN AREA LOCATED BETWEEN THE SECOND AND THIRD FINS BACK FROM THE TOP SPARK PLUG HOLE.  CRACKS ALSO FOUND UNDER THE TOP SPARK PLUG HOLE, BETWEEN THE SPARK PLUG AND EXHAUST VALVE SEAT INSIDE THE CYLINDER AND INSIDE THE EXHAUST PORT FROM THE EXHAUST VALVE SEAT HEADING TOWARDS THE LOWER SIDE OF THE CYLINDER.  CYLINDER FALLS OUTSIDE THE RANGE COVERED BY ECI SB SI04-1.
